Open Access

Spectral gap inequalities on configuration spaces


Full Text

Coming Soon.





Article Information

TitleSpectral gap inequalities on configuration spaces
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 1, 1-8
MathSciNet MR1978109
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. L. Finkelshtein, Spectral gap inequalities on configuration spaces, Methods Funct. Anal. Topology 9 (2003), no. 1, 1-8.


BibTex

@article {MFAT223,
    AUTHOR = {Finkelshtein, D. L.},
     TITLE = {Spectral gap inequalities on configuration spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {1},
     PAGES = {1-8},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=223},
}


All Issues